These four drug combos can easily cause an overdose or even death.
We all know that certain drugs can cause dangerous interactions when taken together, but some people either don’t take the threat seriously or they’re simply uneducated when it comes to specific chemicals and substances.
Dangerous Drugs, Deadly Combinations
With that in mind, we’ve listed a few deadly drug combos that are killing thousands of people each year.
This is a fairly new combo making national headlines. The deadly mixture contains heroin, fentanyl, carfentanil, and a lesser-known synthetic opiate known as U-47700. It resembles concrete or gravel and is sold on the streets for $10 to $20 dollars. Believe it or not, this cocktail’s so lethal it can kill you instantly, no matter your tolerance to opiates. So far, it’s mainly impacting areas like the Gulf Coast, Georgia, and Ohio, but authorities around the nation are keeping a close eye on this new drug and hoping to control the spread.
Alcohol and Benzodiazepines
Alcohol boosts the effects of benzos, and vice versa. That means that drugs like Xanax, Valium, or Klonopin enhance the effects of alcohol, making it increasingly more potent. And as alcohol-related memory loss becomes more prevalent, it’s easier to forget how many drinks you’ve had or how many pills you’ve taken. You might think you’ve had three beers and 1mg of Xanax, when you’ve really downed a 12-pack and eaten 10 mg of Xanax. This can easily result in respiratory distress, liver failure, or death.
Heroin and Cocaine
A lot of people mistakenly think this is a somewhat “safe” combination because the two drugs “cancel each other out” (think mixing alcohol with cocaine). But the truth is the effects produced by this drug combo just make it feel like they cancel one another out. You can easily become unaware of your true opiate or cocaine levels, which often leads to accidental overdose.
Antidepressants and Ecstasy
Combining antidepressants and ecstasy is a slippery slope. According to research, taking the two together reduces the effects of both the MDMA and the SSRI. If you’re unaware of this interaction, you might think you haven’t taken enough ecstasy for it to kick in. So, you take more and more, attempting to achieve euphoric effects. And this is where Serotonin Syndrome can become a very real threat. Most antidepressants raise serotonin, just like ecstasy, tramadol, and a few other substances. When levels get too high, serious complications can occur – shock, severe hypertension, stroke, and coma can happen within minutes. In severe cases, this can even lead to death.
Whether you’re deep in the throes of substance abuse or haven’t crossed that line yet, the rules of science always apply. Don’t risk your life by combining dangerous drugs; it’s never worth it in the end.
View the original article: